Articles

Shiying Wang and Xiaolei Ma, The tightly super 2-extra connectivity and 2-extra diagnosability of crossed cubes, Volume 2018, Number 1, Pages 201-218, 2018

Shiying Wang and Xiaolei Ma, The tightly super 2-extra connectivity and 2-extra diagnosability of crossed cubes, Volume 2018, Number 1, Pages 201-218, 2018

Abstract: Connectivity and diagnosability play an important role in measuring the fault tolerance of interconnection networks. As a topology structure of interconnection networks, the $n$-dimensional crossed cube $CQ_{n}$ has many good properties. In this paper, we study the 2-extra connectivity and 2-extra diagnosability of $CQ_{n}$. We...

Read More Read More

Tuhin Bera and Nirmal Kumar Mahapatra, On Neutrosophic Soft Metric Space, Volume 2018, Number 1, Pages 180-200, 2018

Tuhin Bera and Nirmal Kumar Mahapatra, On Neutrosophic Soft Metric Space, Volume 2018, Number 1, Pages 180-200, 2018

Abstract: In this paper, the notion of neutrosophic soft metric space $(NSMS)$ is introduced in terms of neutrosophic soft points and several related properties, structural characteristics have been investigated. Then the convergence of sequence in neutrosophic soft metric space is defined and illustrated by examples....

Read More Read More

Abdul Khaliq and SK. Sarif Hassan, Dynamics of a rational difference equation $ x_{n+1}=ax_{n}+\dfrac{\alpha +\beta x_{n-k}}{A+Bx_{n-k}}$, Volume 2018, Number 1, Pages 159-179, 2018

Abdul Khaliq and SK. Sarif Hassan, Dynamics of a rational difference equation $ x_{n+1}=ax_{n}+\dfrac{\alpha +\beta x_{n-k}}{A+Bx_{n-k}}$, Volume 2018, Number 1, Pages 159-179, 2018

Abstract: A nonlinear rational difference equation $x_{n+1}=ax_{n}+\dfrac{\alpha +\beta x_{n-k}}{A+Bx_{n-k}},\;\;\;n=0,1,...,$ of higher order is considered to apprehend the dynamics viz. the invariant intervals, periodic solutions, the character of semi-cycles and global asymptotic stability. {\Large \noindent }Here all the parameters $a$, $% \alpha $, $\beta $ and $A$,...

Read More Read More

Ho Vu, Tran Thanh Loc, The Averaging Method for Uncertain Differential Equation, Volume 2018, Number 1, Pages 146-158, 2018

Ho Vu, Tran Thanh Loc, The Averaging Method for Uncertain Differential Equation, Volume 2018, Number 1, Pages 146-158, 2018

Abstract: In this paper, we consider the averaging principle for the general uncertain differential equations under a Lipschitz condition. The solutions of convergence in mean square and convergence in uncertain measure between standard uncertain differential equation and the corresponding averaged uncertain delay differential equation are considered....

Read More Read More

Artion Kashuri, Rozana Liko, Some new integral inequalities for generalized $(s,m,\varphi)$-preinvex Godunova-Levin functions, Volume 2018, Number 1, Pages 134-145, 2018

Artion Kashuri, Rozana Liko, Some new integral inequalities for generalized $(s,m,\varphi)$-preinvex Godunova-Levin functions, Volume 2018, Number 1, Pages 134-145, 2018

Abstract: In the present paper, a new class of generalized $(s,m,\varphi)$-preinvex Godunova-Levin function of the second kind is introduced and some new integral inequalities for the left-hand side of Gauss-Jacobi type quadrature formula are given. Moreover, by using new identity via classical integrals some Hermite-Hadamard, Simpson...

Read More Read More

Rayees Ahmad and Syed Najamul Hasan, New Type of Generalized Difference Sequence Space, Volume 2017, Number 1, Pages 120-133, 2018

Rayees Ahmad and Syed Najamul Hasan, New Type of Generalized Difference Sequence Space, Volume 2017, Number 1, Pages 120-133, 2018

Abstract: The space $r^q(u,p,s)$ of non-absolute type have recently been introduced and studied (see, M. F. Rahman and A. B. M. R. Karim, Generalized Riesz sequence space of non-absolute type and some matrix mappings, Pure and Applied Math. Journal, 4(3)(2015), 90-95). In the present paper, we...

Read More Read More

Gulshan Singh, Generalizations of Enestr¨om-Kakeya Theorem, Volume 2018, Number 1, Pages 109-119, 2018

Gulshan Singh, Generalizations of Enestr¨om-Kakeya Theorem, Volume 2018, Number 1, Pages 109-119, 2018

Abstract: If $P(z):=\sum_{j=0}^{n} \alpha_{j}z^{j}$ be a polynomial of degree n such that $ \alpha_{j}=a_{j}+ib_{j} $ where $a_{j}$ and $b_{j}$, j=0,1,...,n are real numbers. In this paper, we prove some extensions and generalizations of the classical results of the well known Enestr\"{o}m-Kakeya theorem by imposing restrictions on...

Read More Read More

Mohammad Reza Farahani, Abdul Qudair Baig, Wasim Sajjad, Harishchandra S. Ramane, Eccentricity Version of Atom-Bond Connectivity Index of $NA^{n}_{m}$ Nanotube, Volume 2018, Number 1, Pages 101-108, 2018

Mohammad Reza Farahani, Abdul Qudair Baig, Wasim Sajjad, Harishchandra S. Ramane, Eccentricity Version of Atom-Bond Connectivity Index of $NA^{n}_{m}$ Nanotube, Volume 2018, Number 1, Pages 101-108, 2018

Abstract: The eccentricity of a vertex $v$ is the distance between $v$ and a vertex farthest from $v$ in a graph $G$. In this paper, we compute the eccentricity version of the atom-bond connectivity index of a $NA^{n}_{m}$ nanotube. Keywords: Molecular graph, eccentricity, atom-bond connectivity index, nanotube....

Read More Read More

Muhammad K. Jamil, Johan Kok and Mohammad R. Farahani, The Harmonic Polynomial and Harmonic Index of Certain Carbon Nanotubes, Volume 2018, Number 1, Pages 95-100 , 2018

Muhammad K. Jamil, Johan Kok and Mohammad R. Farahani, The Harmonic Polynomial and Harmonic Index of Certain Carbon Nanotubes, Volume 2018, Number 1, Pages 95-100 , 2018

Abstract: In the study of QSPR/QSAR, we used topological indices to predict or estimate the bioactivity of chemical compounds. The harmonic index is an useful tool in predicting the heats of vaporizations, critical temperatures and melting points. In this paper, we compute the harmonic index of...

Read More Read More

S.R.Barbhuiya, $(\alpha,\beta) $-Doubt Fuzzy Ideals of $BG$-Algebras, Volume 2018, Number 1, Pages 83-94, 2018

S.R.Barbhuiya, $(\alpha,\beta) $-Doubt Fuzzy Ideals of $BG$-Algebras, Volume 2018, Number 1, Pages 83-94, 2018

Abstract: In this paper, we introduced the concept of $(\alpha , \beta) $-doubt fuzzy ideals of $ BG $-algebras and investigated some of their related properties. We also defined doubt cartesian product of $(\alpha , \beta)$-doubt fuzzy ideals and studied their properties. Keywords: $BG$-algebra, $\alpha$-Fuzzy ideal, $\alpha$-Doubt...

Read More Read More

N. Priyobarta, Yumnam Rohen and Thokchom Chhatrajit, Common Fixed Point Theorems for $(\phi,\psi)$-Weak Contractions in Intuitionistic Fuzzy Cone Metric Spaces, Volume 2018, Number 1, Pages 73-82, 2018

N. Priyobarta, Yumnam Rohen and Thokchom Chhatrajit, Common Fixed Point Theorems for $(\phi,\psi)$-Weak Contractions in Intuitionistic Fuzzy Cone Metric Spaces, Volume 2018, Number 1, Pages 73-82, 2018

Abstract: In this manuscript, we extend the concept of $(\phi,\psi)$-weak contractions in intuitionistic fuzzy cone metric space by using an altering distance function and prove some common fixed point theorems for $(\phi,\psi)$-weak contractions in intuitionistic fuzzy cone metric spaces. Keywords: Fuzzy cone metric space, generalized weak contraction,...

Read More Read More

S. Effah-Poku, W. Obeng-Denteh, I. Owusu Mensah and R. K. Ansah, Dynamics on Unique Numerators for Generating the Cantor Set, Volume 2018, Number 1, Pages 57-72, 2018

S. Effah-Poku, W. Obeng-Denteh, I. Owusu Mensah and R. K. Ansah, Dynamics on Unique Numerators for Generating the Cantor Set, Volume 2018, Number 1, Pages 57-72, 2018

Abstract:This work provides a fomular used to generate a Cantor set of any segment. This is called the Lower Bound Numerator Generator$(LBNG)$. In this new approach, you can construct a specified segment of Cantor set without having to first construct the segment before. This approach...

Read More Read More

Somashekhara G and Bhavya K, Some results on Slant submanifolds of ($\textit{k}$,$\mu$)-contact manifolds, Volume 2018, Number 1, Pages 50-56, 2018

Somashekhara G and Bhavya K, Some results on Slant submanifolds of ($\textit{k}$,$\mu$)-contact manifolds, Volume 2018, Number 1, Pages 50-56, 2018

Abstract: The objective of this paper is to study slant sub manifolds of $(\textit{k},\mu)$-contact manifold when structure tensor field $\phi$ is killing and have obtained some results under certain conditions. Keywords: $(\textit{k},\mu)$-contact manifold, second fundamental form, slant submanifold, killing structure.   DOWNLOAD PDF       ...

Read More Read More

K.P.R. Sastry, L.Vijaya kumar and P.Sudheer kumar, Common Fixed Point Theorems for $F$-Contractions on Generalized Metric Spaces, Volume 2018, Number 1, Pages 41-49, 2018

K.P.R. Sastry, L.Vijaya kumar and P.Sudheer kumar, Common Fixed Point Theorems for $F$-Contractions on Generalized Metric Spaces, Volume 2018, Number 1, Pages 41-49, 2018

Abstract: In this paper we establish two common fixed point theorems for $F$-Contractions on generalized metric spaces and provide supporting example. An open problem also given. Keywords: $F$-Contraction, Generalized Metric Space.   DOWNLOAD PDF          DOWNLOAD PDF     How to cite this article:...

Read More Read More

V R Kulli, Computing Banhatti Indices of Networks, Volume 2018, Number 1, Pages 31-40, 2018

V R Kulli, Computing Banhatti Indices of Networks, Volume 2018, Number 1, Pages 31-40, 2018

Abstract: Chemical graph theory is a branch of graph theory whose focus of interest is to finding topological indices of chemical graphs which correlate well with chemical properties of the chemical molecules. In this paper, we compute Banhatti indices of different chemically interesting networks like silicate,...

Read More Read More

S. Rajakumar, On Feebly-Locally Open Sets in Bitopological Spaces, Volume 2018, Number 1, Pages 26-30, 2018

S. Rajakumar, On Feebly-Locally Open Sets in Bitopological Spaces, Volume 2018, Number 1, Pages 26-30, 2018

Abstract: In this paper a new class of sets namely feebly-locally open sets(in short $fLO$-sets), $fLO^{*}$ sets, $fLO^{**}$ sets in bitopological spaces are introduced. Some examples are provided to illustrate the behaviour of these new class of sets. Keywords: Bitopological spaces, $f$-open sets, $f$-closed sets, $f$-locally open...

Read More Read More

Bart Demoen and Phuong-Lan Nguyen, Minimal Embeddings of Latin Tableaux in Latin Squares, Volume 2018, Number 1, Pages 15-25, 2018

Bart Demoen and Phuong-Lan Nguyen, Minimal Embeddings of Latin Tableaux in Latin Squares, Volume 2018, Number 1, Pages 15-25, 2018

Abstract: Minimal embeddings of Latin Tableaux $LT$ in strictly larger Latin Squares $LS$ are established. Embeddings of $LT(N)$ into $LS(N+2)$ are studied in particular: it is proven they exist if and only if $N+2$ is prime. For all other $N$, there exists a Latin Tableau $LT(N)$...

Read More Read More

Abid Hussain, Yousaf Shad Muhammad and Asim Nawaz, Optimization Through Genetic Algorithm with a New and Efficient Crossover Operator, Volume 2018, Number 1, Pages 1-14, 2018

Abid Hussain, Yousaf Shad Muhammad and Asim Nawaz, Optimization Through Genetic Algorithm with a New and Efficient Crossover Operator, Volume 2018, Number 1, Pages 1-14, 2018

Abstract: Selection criteria, crossover and mutation are three major operators involved in the genetic algorithm’s performance. A lot of work has been done on these operators but the crossover has a significant role in the operation of genetic algorithms. A number of crossover operators have been...

Read More Read More

Tibebu Worku Hunde, Mengistu Goa Sangago and Habtu Zegeye, Approximation of a Common Fixed Point of a Family of $G$-Nonexpansive Mappings in Banach Spaces with a Graph, Volume 2017, Number 6, Pages 137-152, 2017

Tibebu Worku Hunde, Mengistu Goa Sangago and Habtu Zegeye, Approximation of a Common Fixed Point of a Family of $G$-Nonexpansive Mappings in Banach Spaces with a Graph, Volume 2017, Number 6, Pages 137-152, 2017

Abstract: In this paper, we introduce an explicit iterative scheme for approximating common fixed points for a finite family of $G$-nonexpansive mappings in a uniformly convex Banach space with a directed graph. Our results extend and improve the results of [Tripak, O.: Common fixed points of...

Read More Read More

M.A. Barakat, M.A. Ahmed and A.M. Zidan, Weak Quasi-Partial Metric Spaces and Fixed Point Results, Volume 2017, Number 6, Pages 123-136, 2017

M.A. Barakat, M.A. Ahmed and A.M. Zidan, Weak Quasi-Partial Metric Spaces and Fixed Point Results, Volume 2017, Number 6, Pages 123-136, 2017

Abstract: In the present paper, we introduce a new generalized type of quasi-partial metric spaces so-called weak quasi-partial metric spaces. This concept is a generalization and unification of weak partial metric spaces and quasi-partial metric spaces. Also, some fixed point theorems in these spaces are given....

Read More Read More